I noticed a red rash on my penis head this morning right after I masterbated. It just looked red with no sort of bumps or anything. The rash doesn't hurt really, but it is sensitive in that area. I went and saw my derm this afternoon and showed him although it had subsided some since the morning, but you could still see it a little. He said that he thought nothing of it and told me that he thought that it was irritation possibly from my detergent. He told me to apply a hydrocortizone cream which he gave me a sample of. I was relieved and went home and inspected the area again under a light; It looked the same. I then masterbated again and when I was doen, I looked under the light and this time the rash looked worse. It looked more red than before and seemed to have enveloped more of the penis head, but only on the left side. It now seems to be subsiding, 15 minutes since I masterbated, but it's still red at the original spot. I have to say that I haven't had sex in over a year. I also had something like this happen 4 years ago around the same area of my penis head. It eventually went away, but I never saw a doctor about it. My question to you is, does this sound like herpes? I worry and I know that my dermatologist looked at it a couple hours ago and told me it was nothing, but it looks worse right after I'm erect, as though the skin gets irritated from being stretched. What do you suggest this could be and why does it seem to fade, then reappear even worse after the skin is stretched from an erection? I'm applying the hydrocortizone cream like he said and keeping a bandage on it so the cream will stay on and not rub off onto my underwear. Do you agree with my derm that it's just irritation by what I described? Should I put masterbation on hold until it goes away as so not to aggrevate it? I thank you for taking your time out to answer my questions.
No, it doesn't sound like herpes. Yes, it does sound like irritation from friction. You really ought to examine your penis with less concentration--doing that will just make you nervous, and I don't think you have anything to be nervous about. Detergents are irrelevant. Use moisturizer and perhaps a little occasional hydrocortisone. See a doctor if you still have concerns.
But I did show a derm, like I said in my post, and he said it was nothing to be concerned about. It's completely gone now so it vanished in a 2 days. I guess this would rule out herpes, especially since my derm told me it was nothing.
You seem to be fixated on your penis...you write to this forum a lot. I am not being rude, but maybe you should abstain from constant examination of it. I mean, if you haven't had sex in awhile how can you get anything? If you would abstain from masturbating for awhile maybe your penis would be OK. In your letters, you also mention seeing dermatologists, why do you question their diagnosis? You must have a job, and life that you can concentrate on other things than your penis and skin, if not, perhaps you need to get out and join some groups, take walks, FOCUS on other things. Good luck.
A little over a year ago I was given oral sex and a week later I notice a sensitivty on my penis head and tenderness in my groin area where the lymph nodes are. The lymph nodes were not swoollen just tender to the touch. This sensitivity was accompanied by itching and lasted for a few days. Next I noticed a red rash beginning to form where the itching and sensitivity were. The red resh began to scab over and heal all by itself and go away. I went to my Doctor and he did a particular blood tested for herpes. The test cam back negative. Now its been over a year and the same situation has occurred again with the same exact symptoms in the same exact order after having oral sex. What could be the situation or problem here? Why does this occur after having oral sex?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.